# SDR AALA2020070529016

- Difficulty date: July 1, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT CLEAT BETWEEN FR 30 AND FR31 AT S42R.  REPLACED CLEAT PER SRM 51-42-11.
